# SDR USAA2013061000036

- Difficulty date: May 15, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON INBD UPPER FLOORBEAM SPLICE AT FR67+16", Y1162.5.  REPLACED INBD UPPER FLOORBEAM SPLICE AT FR67+16", Y1162.5 IAW SRM 51-72-11 & DWG D53472088.
